MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC084515A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 09/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, patient underwent an endovascular procedure to treat a zone-2 aneurysm utilizing gore® tag® thoracic branch endoprosthesis.On (b)(6) 2024, physician sent over a ct scan to the fsa, which showed an endoleak.The ct scan was dated (b)(6) 2024.On (b)(6) 2024, during a follow-up visit, a type iii endoleak near the portal and aneurysm enlargement (unknown amount) was seen on ct imaging.Physician recommends reintervention surgery to treat this endoleak.On (b)(6) 2024, a reintervention surgery was performed.Physician ballooned the portal.An angiogram was performed, and no endoleak was observed.Patient tolerated the procedure.The cause of the endoleak remains unknown.
 
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.Patient medical history and medication include the following: medical history: aaa anemia blood clots high cholesterol high blood pressure kidney disorder acute kidney failure medication: eliquis prednisone metoprolol succinate methotrexate sodium levothyroxine sodium hydrochlorothiazide folic acid fluoxetine cyanocobalamin allopurinol acetaminophen aspirin it should be noted that, per the gore® tag® thoracic branch endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, endoleak.Images were provided.The following was reported by gore imaging: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ one time-point available for evaluation: post-implantation cta dated (b)(6) 2024.¿ axial images show contrast outside the proximal implanted devices.¿ an endoleak is confirmed or unknown origin.¿ the lsa diameters appear to range from ~11.8mm ¿ 12.7mm.Diameters are within device sizing range.¿ proximal landing zone diameters: o aortic diameter 2cm proximal to the lsa distal border appears to be ~43mm ¿ 45.8mm.O aortic diameter ~1cm proximal to the lsa distal border appears to be 43.0mm.O aortic diameter at the distal lsa border appears to be ~41.8mm ¿ 44.7mm.O majority of aortic diameters appear to be outside of chosen device range.O cannot confirm a type i endoleak with available images.Possible gutter leak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20380366
Report Number2017233-2024-05377
Device Sequence Number9628326
Product Code MIH
UDI-Device Identifier00733132654154
UDI-Public00733132654154
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2025
Device Catalogue NumberTAC084515A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/06/2024
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight88 KG